# SDR DHL2002803504

- Difficulty date: September 27, 2002
- Submitted: October 19, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FRAME UPPER PART AT STA 661.000 WITH 1/2 IN CRACK IN IT.  REMOVED FASTNERS PER SRM 51-1-21 PG 1. STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED REINFOCING ANGLES PER IAW SRM 57-2-0 PG 9-10. CLEANED TREATED AND PRIMED PER SRM 51-1-8B .INSTALLED ANGLES WITH NEW FASTNERS PER SRM57-2-0 PG 9-10, 51-1-21 PG 1.
